Previous |  Up |  Next

Article

References:
[1] Birkhoff G.: Generalized arithmetic. Duke Math. Journ. 9 (1942), 283-302. MR 0007031 | Zbl 0060.12609
[2] Birkhoff G.: Lattice Theory. Providence, Rhode Island, 1967. MR 0227053 | Zbl 0153.02501
[3] Hausdorff F.: Grundzüge der Mengenlehre. Leipzig, 1914.
[4] Mac Neille H. M.: Partially ordered sets. Trans. Am. Math. Soc. 42 (1937), 416-460. MR 1501929
[5] Novák V.: Cyclically ordered sets. Czechoslovak Math. Journ. 32 (107) (1982), 460-473. MR 0669787
[6] Novák V.: Cuts in cyclically ordered sets. Czechoslovak Math. Journ. 34 (109) (1984), 322-333. MR 0743497
[7] Novák V., Novotný M.: Dimension theory for cyclically and cocyclically ordered sets. Czechoslovak Math. Journ. 33 (108) (1983), 647-653. MR 0721091
Partner of
EuDML logo